# SDR 2012FA0000284

- Difficulty date: May 7, 2012
- Submitted: May 7, 2012
- Operation: General aviation
- Aircraft: N527PM
- Make and model: Raythn 390
- Aircraft serial: RB177
- Aircraft time: 980 hours, 974 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: 3901104400001000
- Condition: Cracked
- Location: Lt Wing Te Flap
- Part time: 980 hours, 974 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTION OF THE WING FLAP ACTUATOR ATTACHMENTS, FOUND THAT BOTH THE LT WING INBD FLAP FAIRING HINGE FITTING ASSY AND THE RT WING INBD FLAP FAIRING HINGE FITTING ASSY WERE CRACKED.
